Ask an expert
Question

21 Nov 2020

Dizziness while on HB medication
My mother suffers from dizziness when she's on the HB tablet, the doctors say it's nothing to worry about. Please help? My mother has HBP, however, she feels really dizzy when she takes the Amlodipine 5mg and hydrochlorothiazide 25mg (half), when she visits the doctor, they change her medication to Ridaq, and it just happens again. The doctor that she is been seeing, just change her medication every week. I want to know is this normal? Should we rather see a specialist? What makes her dizzy? Also she has been Getting these really bad tension in her neck and inside both her ears. She is always crying of the pain. When she tells the doctor about this, they tell her shes wasting their time. Also my mother is 62 years old and she's been bleeding when she pees. Which is kind of worrying. Please help!
Answer 63 views
Expert
Hypertension expert
Hypertension expert

24 Nov 2020

Of course, that is what specialists are for. 
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.